Jump to content
Important Survey - Please Participate ×

Terrified


[Da...]

Recommended Posts

Hello my name is Daemon and I am currently off of xanax for over a month now probably on to 2 and well I was doing fine at first like I  I needed Xanax at all so recently he weather got really cold and rainy which both are huge triggers to my anxiety so I was fine until 2 days ago I have been panicking non stop and I have only been on Xanax for about 6 months my dosage was .25 to .5 and I know about the timeline of withdrawals of a day through a month so I was doing fine it's been longer than a month probably 2 and I barely started panicking real bad I have a fear of vomiting and well I am feeling extreme nausea is this Xanax withdrawals or just the weather ? I'm super scared cause I don't want it to be Xanax cause I don't think I could handle up to 6 months or a year of this I already avoid stressful situations so I could withdraw easily and I don't know what else to do im so scared please help me at least re assure me that it's the weather and not withdrawals cause I was doing fine and until the weather got bad so did my anxiety
Link to comment
Share on other sites

Hi Daemon M :hug: Welcome to benzobuddies

 

Try not to worry, I know its scary but the symptoms will go with time. If you are usually anxious and as you say weather is a trigger then it could be that.  It is likely that its withdrawal,  It can take quite a while for the cns to recover after withdrawal. 

 

The good thing is that you are healing and you will start to feel better again.  If you read  through  “Professor Ashton's  manual” it will validate  what you are feeling, you will recover from this

 

I am putting a link to the Ashton Manual there is a wealth of information there about benzo withdrawal: Professor Ashtons Manual  

 

We have a wonderful community here,  our members are a caring friendly bunch and will help you all they can. You will receive a lot of support here coming from people who know exactly what you are going through

 

Here is a link to the Post/Withdrawal/Recovery Support: Post Withdrawal Recovery Support.

 

To allow others to see where you are in the process so they can better support you, we ask that you ”Create a signature”

Welcome aboard

 

Magrita

 

 

Link to comment
Share on other sites

×
×
  • Create New...